# SDR CA040713005

- Difficulty date: July 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,346 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Condition: Bent
- Location: Engine Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS 10 MILES FROM AIRPORT. WHEN A POWER LOSS AND ENGINE VIBRATION WAS NOTED. PILOT INFORMED ATC OF SITUATION AND LANDED AT AIRPORT WITHOUT INCIDENT.  UPON INVESTIGATION NOTICED NO COMPRESSION AND BENT PUSH ROD AND PUSHROD HOUSING ON NR 4 CYLINDER.  NR 4 CYLINDER REPLACED WITH SERVICEABLE CYLINDER AND AIRCRAFT WAS RETURNED TO SERVICE.
